Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Help mental ed

123

Yeah the erection went away when I freaked out.

Thanks avocet for reading. My erections currently are ‘ok’. They are a little squishy, certainly not as rock hard as prior to taking the viagra. What that means I don’t know, harm? No harm? I wanted to take 25mg’s (doc prescribe 50mg for perf. Anx) before sleep to get more bloodflow into my penis and help it out. Part of me thought the erections would rise and lower with nocturnal erections with no problem. But I also thought maybe after an amazing erection is achieved it won’t go down. I woke up hours later, thinking the latter unfortunately. I felt my erection and it felt odd, no engorging of the CS. I freaked out and the erection went away. Thats pretty much all she wrote. Figured I had a priapism. It’s true though a common problem with me, is that the tiniest of problems MUST be something absolutely horrible. Like one time furniture hit me in the head as I was lowering it, after days, I went to the doc fearing concussion, he said no. Another time I thought I had cancer in my mouth, I had this weird lesion. Turned out to be from my toothbrush hitting the back of my mouth. I just wish this time around with the lig pop way back when, I went to the doc to end my chaotic thoughts then, and never need viagra. This could have been an amazing summer if I did not take viagra and convince myself I had a priapism, did I? Did I not? There’s real no way to tell than statistically saying probably not. Instead the summer turned into a hell. Ugh. I still wish I tossed the Viagra right out the window after the first time I used it. Because I said to myself I’d never use it. Then I found info on it helping out endothelial cells and what not, and I figured what the hay this could help my erection. But then instead I sent myself into a psychological downspiral. My erections were so amazing prior to it, because I finally looked over the lig pop as doing anything. Then I took the viagra and the new doubt was entered in, and shot me down. Ugh ugh ugh.

Furthermore, aside from the squishyness, and slower to rise erections. I’ve noticed after I come, my penis doesn’t really get rock hard like it used to. It used to turn really hard. Now it’s as it is, or turns squishier. I have been masturbating a lot, but I dunno. Thanks for everyone reading. And the help. Like I said this is like a psychology session in itself already.

Viagra used to treat performance anxiety isn’t taken when you go to bed. It’s taken before you plan to have sex. You took it and went to sleep. No problem with that except that the expected reaction (robust nocturnal erections) scared you.

Further, improving endothelial cell function with the PDE5 drugs requires a regimented, regular course of the drug regardless of sexual opportunities. And that takes a good deal of time, AND you don’t need to be concerned about your epithelial cells. You had fine erections until you started throwing yourself into these pits of worry that have no validity.

Do not make the mistake of assuming that Thunder’s and talking here is going to get you over what’s going on with you, refresh. You need a therapist to talk all this out if you are going to get rid of these garbage bags of anxiety you currently insist on carrying around.


_______________

avocet8

Well it’s helping anyway. I’m just really reluctant to discuss this crap with a doc.

That is precisely what doctors are for. Therapists, also.


_______________

avocet8

So you really don’t think I had a priapism though or any injury from taking the viagra?

I think you need to see a therapist like Advocet8 said. At least get a full and complete description of the varied uses of Viagra. How to use it correctly from your medical doctor.


Speak softly carry a big dick, I'm mean stick!

refresh, review what I wrote to you about that.


_______________

avocet8

Top
123

All times are GMT. The time now is 05:49 AM.